Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 4, Pages 251-257
http://dx.doi.org/10.1155/S0161171202107113

Fixed point theorems for nonexpansive mappings on nonconvex sets in UCED Banach spaces

1Department of Mathematics, National Changhua University of Education, Changhua 500, Taiwan
2Department of Mathematics, National Cheng Kung University, Tainan 701, Taiwan
3Department of Mathematics and Science Education, National Hsinchu Teacher's College, Hsinchu 300, Taiwan

Received 25 July 2001; Revised 10 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Shih Du, Young-Ye Huang, and Chi-Lin Yen, “Fixed point theorems for nonexpansive mappings on nonconvex sets in UCED Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 4, pp. 251-257, 2002. doi:10.1155/S0161171202107113